# SDR AALA20160127004

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 11,694 hours, 4,517 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL & SMOKE COMING FROM RT AFT LAVATORY.  MX FOUND SOURCE OF SMOKE TO BE LIGHT ASSEMBLY CAPSULE IN RT AFT LAVATORY.  NO DAMAGE TO ACFT.  CHECKED & DEFERRED LIGHT IAW MEL 332.  OK FOR SERVICE.  ACFT WAS NOT GNDED.  REPLACED FLUORESCENT LAMP IN CEILING OF RIGHT AFT LAVATORY.
